# SDR SWAA2022021170592

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737*
- Aircraft serial: 36630
- Aircraft time: 45,514 hours, 27,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Pulled
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FORWARD ENTRY PARTIALLY PULLED OUT. ; / [01] RESEATED FWD ENTRY SLIDE IN CASE PER SIP.
